数学研究通讯

2015, v.31(03) 222-228

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Globals of Completely Regular Monoids
Globals of Completely Regular Monoids

Wu Qian-qian;Gan Ai-ping;Du Xian-kun;

摘要(Abstract):

An element of a semigroup S is called irreducible if it cannot be expressed as a product of two elements in S both distinct from itself. In this paper we show that the class C of all completely regular monoids with irreducible identity elements satisfies the strong isomorphism property and so it is globally determined.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11261021) of China;; the NSF(20142BAB201002) of Jiangxi Province

作者(Author): Wu Qian-qian;Gan Ai-ping;Du Xian-kun;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享